# SDR UIEA2019060314361

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,971 hours, 22,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Dirty
- Location: Lt A./C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT AND L PACK OFF EICAS MESSAGE DO NOT INDICATE WHEN PACK IS OFF.    CLEANED FLOW CONTROL AND SHUTOFF VALVE PER B767 AMM 21-51-01. OPS CHECK OF LEFT PACK OPS CHECK GOOD PER B767 AMM 21-00-00.
